♥ (hahahabye) wrote in vaginapagina,

hahahabye
vaginapagina

Kind of panicing

So I started taking Kariva (the pill) this past sunday, the day my period started. I've been taking it every day, religiously since then, at the exact same time.

My question is this - My normal period is pretty heavy and bloody for about four days to a full week. However, This period lasted for all of two days with very light/minimal bleeding, and now I've been experiencing some discharge when I wipe after I pee.

It doesn't happen every time I pee, but maybe once every other day I'll get some pinkish reddish semi-translucent discharge on the toilet paper after I wipe. It's not a lot, maybe half a teaspoonful, but It's freaking me out. Is this normal? I'm really not sure :S
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments